Graphs and Combinatorics

, Volume 10, Issue 1, pp 27–28

A short proof of Nash-Williams' theorem for the arboricity of a graph

  • Boliong Chen
  • Makoto Matsumoto
  • Jianfang Wang
  • Zhongfu Zhang
  • Jianxun Zhang
Original Papers

DOI: 10.1007/BF01202467

Cite this article as:
Chen, B., Matsumoto, M., Wang, J. et al. Graphs and Combinatorics (1994) 10: 27. doi:10.1007/BF01202467

Abstract

A short proof of Nash-Williams' Theorem on the arboricity of a graph is given.

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Boliong Chen
    • 1
  • Makoto Matsumoto
    • 2
  • Jianfang Wang
    • 3
  • Zhongfu Zhang
    • 4
  • Jianxun Zhang
    • 4
  1. 1.Institute of MathematicsCentral AcademyTaibeiChina
  2. 2.RIMSKyoto UniversityKyotoJapan
  3. 3.Institute of Applied MathematicsAcademic SinicaBeijingChina
  4. 4.Lanzhou Railway InstituteChina